# SDR AALA2020051279003

- Difficulty date: May 1, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,428 hours, 22,825 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 6F3974
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR RETRACTION LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED. INSTALLED MAIN GEAR RESTRICTOR. INSTALLED MAIN GEAR TRANSFER CYLINDER (AALA202005079002). INSTALLED MAIN LANDING GEAR FLOW REGULATOR (AALA202005079004). INSTALLED LEFT HAND GEAR ACTUATOR FUSE (AALA202005049008). INSTALLED ACTUATOR ASSEMBLY (AALA2020005089011).
